MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 REVERSE LINER TRIAL 36+0; SHOULDER INSTRUMENT - HUMERAL TRIAL

DEPUY IRELAND - 3015516266 REVERSE LINER TRIAL 36+0; SHOULDER INSTRUMENT - HUMERAL TRIAL
Catalog Number 650036000
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trial liner has a broken tab and doesn't lock into shell.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- it was reported that the trial liner has a broken tab and doesn't lock into shell.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned device revealed that the reverse liner trial 36+0 had one tab broken.Fragment was not returned for evaluation.Additionally, scratches can be seen on the surface.This type of damage is likely due to repeated slightly off-axis assembly and with the interaction of gripping/sharp tools with the device.Properly handling and attention to the approved use of the device diminishes the risk of failure.A functional test was unable to be performed due to the post-manufacturing damage, however, based on the observed condition of the device, it is reasonable to conclude that this condition would likely impede the device from securely attach to its mating device.Therefore, the reported allegation can be confirmed.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the reverse liner trial 36+0 would have contributed to the complained device issue.¿ based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
REVERSE LINER TRIAL 36+0
Common Device Name
SHOULDER INSTRUMENT - HUMERAL TRIAL
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22922524
Report Number1818910-2025-14953
Device Sequence Number9079429
Product Code HWT
UDI-Device Identifier10603295547327
UDI-Public(01)10603295547327(10)332509
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650036000
Device Lot Number332509
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale